# SDR DALA2022052003506

- Difficulty date: October 25, 2018
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,956 hours, 38,082 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 FUSELAGE / SKIN / STA 421, S-15L / DENT REPAIR - SUPPLEMENTAL INSPECTIONS. CORRECTIVE ACTION: REF ER/A 470547-14 REV B IS CURRENT. (0800265).
